# SDR ASAA2017031720215

- Difficulty date: March 17, 2017
- Submitted: March 21, 2017
- Operation: Air carrier
- Aircraft: N765AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25102
- Aircraft time: 72,113 hours, 48,404 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON AN S CHECK INTERIOR EMERGENCY LIGHTS TASK CARD 48133000,  FOUND OVERHEAD BIN ROW 20ABC EMERGENCY LIGHT INOPERATIVE.  ACFT GROUNDED. REPLACED THE LAMPS IAW AMM 33-51-21. OPS NORMAL.
